# SDR 99UAL900545

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 656021211
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLATS NR 2, 3, 6  AND 7 WOULD NOT RETRACT WHEN FLAP 2 DEGREES SELECTED FROM 5 DEGREES.  NR 4 SLAT TRANSITION LIGHT DID NOT ILLUMINATE DURING RETRACTION.  RETURNED TO ORD.  *S/D*  REPLACED LEADING EDGE POSITION CONTROL UNIT, OPERATIONAL CHECK NORMAL.
